# SDR 3J7R2023011200001

- Difficulty date: January 11, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Filed by: DC Jet Services, repair station 3J7R729D
- Aircraft: N308QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800116
- Aircraft time: 13,441 hours, 9,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: CBS28
- Condition: Blown
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD EMERGENCY LIGHTS IN THE CABIN AT THE CABIN DOOR ARE INOP, AT LEAST THREE SIGNS ARE OUT. THESE INCLUDE THE EXIT SIGN IN THE OVERHEAD AND THE EXIT SIGNS AT KNEE LEVEL IN THE DOOR WAY.TROUBLESHOT AND FOUND THE FUSE BLOWN ON THE #1 POWER SUPPLY. ISOLATED AND MEGGED THE OUTPUT WIRING AND FOUND NO CURRENT SHORTS OR INSULATION ISSUES.
